| Model Number |
6946M62 |
| Medical Device Problem Code |
Decreased Sensitivity (2534)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/21/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited chronically low r-waves.The rv lead remains in use.No patient complications have been reported as a result of this event.